# SDR SWIA200110390

- Difficulty date: November 22, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 21,986 hours, 29,437 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AUTOPILOT TRIM RED LIGHTS CAME ON DURING TAKE OFF, ABORTED.  CYCLED AUTO PILOT CIRCUIT BREAKERS OPS CHECK GOOD.
